# SDR 96ZZZX5605

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 757*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6053P00139
- Condition: Leak
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUNLOP EQUIPPED BOEING 757 MAIN WHEEL ASSEMBLIES LEAKING.  SUSPECT CAUSE WAS MICHELIN TIRE HAS A SMALL PROCESS CONTROL STICKER INSTALLED ON THE INSIDE TIRE WALL TO ENSURE PROPER CURE MOLD.  THIS STICKER HAS DETERIORATED ONCE IN SERVICE AND MAY LODGE IN VALVE CORE SEAT WHEN TIRE PRESSURE IS CHECKED CAUSING SLOW LEAKAGE.  TIRE IS MANUFACTURED BY MICHELIN FOR BFG.
